# SDR DALA2016033002635

- Difficulty date: March 29, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,140 hours, 28,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR CANTED BULKHEAD STA 1520, FORWARD AND AFT WEB IS CRACKED RT SIDE.  REPAIRED IAW SRM 53-10-03, PARA 10A.
